# SDR DALA2017120708491

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,527 hours, 23,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 3158337) EMER LIGHT IN BULL NOSE INOP AT ROW 23RT. REPLACED OPEN FUSE AT BATTERY PACK. OPERATIONAL TEST OK PER B757 AMM 33-51.
